# SDR CALA2020042600879

- Difficulty date: April 24, 2020
- Submitted: April 26, 2020
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 82,578 hours, 32,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323120720000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION (ROTO-HFEC) FASTNER HOLE AT FR24+8, STGR37L REMOVED AND REPLACED STRINGER 37L REPAIRSECTION FROM FR24-24+8 ELIMINATING FASTNER HOLE WITH CRACK INDICATION IAW A320 SRM53-00-13-300-001 AND SRI53-00-13-205-001 TABLE 2 INSPECTION THRESHOLD FROM TIME OF DL/REPAIR EMBODIMENT 60000FC/120000FH PLEASE REFERENCE CLOSE LP 4758390 APPROVED TO CARRY REF SRM53-00-13-300-001/ SRI53-00-13-205-001 INSPECTION TO BE ACCOMPLISHED 60,000 FC''S/120,000 FHRS FROM REPAIR EMBODIMENT TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED RECORDS UPDATE QC REVIEWED T/A: 60K FC OR 120K FH..................JQ
